Open Access
Translator Disclaimer
May 2005 Renormalized self-intersection local time for fractional Brownian motion
Yaozhong Hu, David Nualart
Ann. Probab. 33(3): 948-983 (May 2005). DOI: 10.1214/009117905000000017


Let BtH be a d-dimensional fractional Brownian motion with Hurst parameter H∈(0,1). Assume d≥2. We prove that the renormalized self-intersection local time $$\ell=\int_{0}^{T}\int_{0}^{t}\delta(B_{t}^{H}-B_{s}^{H})\,ds\,dt-\mathbb{E}\biggl(\int_{0}^{T}\int_{0}^{t}\delta (B_{t}^{H}-B_{s}^{H})\,ds\,dt\biggr)$$ exists in L2 if and only if H<3/(2d), which generalizes the Varadhan renormalization theorem to any dimension and with any Hurst parameter. Motivated by a result of Yor, we show that in the case $3/4>H\geq\frac{3}{2d}$, r(ɛ)ℓɛ converges in distribution to a normal law N(0,Tσ2), as ɛ tends to zero, where ℓɛ is an approximation of ℓ, defined through (2), and r(ɛ)=|logɛ|−1 if H=3/(2d), and r(ɛ)=ɛd−3/(2H) if 3/(2d)<H.


Download Citation

Yaozhong Hu. David Nualart. "Renormalized self-intersection local time for fractional Brownian motion." Ann. Probab. 33 (3) 948 - 983, May 2005.


Published: May 2005
First available in Project Euclid: 6 May 2005

zbMATH: 1093.60017
MathSciNet: MR2135309
Digital Object Identifier: 10.1214/009117905000000017

Primary: 60F05 , 60F25 , 60G15 , 60G18 , 60H30

Keywords: central limit theorem , fractional Brownian motion , renormalization , Self-intersection local time , Wiener chaos development

Rights: Copyright © 2005 Institute of Mathematical Statistics


Vol.33 • No. 3 • May 2005
Back to Top